# SDR UPS98825894

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C F/S 1207 LBL 59, SEAT TRACK HAS HEAVY CORROSION.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SECTION OF TRACK IAW SRM 53-7-2.
